# SDR ASAA2019092230765

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,712 hours, 7,019 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WEATHER RADAR DISPLAY DOES NOT SEEM TO BE WORKING PROPERLY. IN AUTO IT LOOKS LIKE ITS DISPLAYING GROUND RETURNS FO SIDE SEEMS NORMAL. FO SIDE PAINTS WEATHER CORRECTLY. GROUNDED - YES. WEATHER RADAR SYSTEM OP CK GOOD REF AMM 34-43-00 NO HISTORY 30 DAYS OK FOR SERVICE.
